# SDR FDEA2019111972978

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 88,059 hours, 29,345 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6015505
- Part serial: FX0038
- Condition: Cracked
- Location: Rudder
- Part time: 28,651 hours, 7,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  304     55-40  6797     18NOV19  IND  OPEN  U  COMPLY WITH EA 8-5540-T0350907 PART 1 TO INSTALL A  TEMPORARY REPAIR DOUBLER ON THE LWR AFT RUDDER   COMPLIED WITH EA 8-5540-T0350907 PART 1, THIS IS A MAJOR REPAIR.
